Max was 20mg on the Ami…came down to 10mg and then slowly to 5mg… had migraines at 5mg and so had to go upto 10mg…Ami is not a good drug if you plan on staying for multiple years cos of the weight gain…Did you have any weight gain with the Nortriptyline ?
No not really but I have been on a diet ever since and didn’t even loose any…
I feel always tired, not sure is that is the nort or the VM
So, going down on the nortriptyline wasn’t a win. I m having everyday this left eye thing that I am not sure what to call. My husband suggested going back up to 50 mg. I feel like a looser going back up
Can you describe it? Helen
it feels like someone is pulling my eye from inside… i guess is muscle related? then i feel fuzzy but only in one side of the head
I’ve had that pulling feeling good while ago when quite acute. I linked it to light sensitivity at the time. Would that make any sense to you. If its worse as you lower the Nori That class of drugs has goid reputation for treating visual issues like light sensitivity so perhaps it is no longer strong enough to control some symptoms. Your husband could be correct, Helen
I went back up feel like a failure at this point as on meds I am really doing well
Meds are obviously what’s controlling your symptoms. Don’t feel a failure. Be glad you’ve something that gives you your life back. We have to remember the preventatives are just that. They prevent, not cure. Hope everything soon settles again for you. Helen
then how come that some people get off the meds and don’t fall back into this?
I remember Dr S saying that preventive medicine allow over time the brain to heal and 80% don’t go back to having VM
You need to stay longer on it. Some people spend years at 100% and then wean. In the meantime do migraine lifestyle changes and try tapering down again in 6 months.